MightGet.com






Boots Pharmaceuticals Boots Paracetamol 500mg Capsules - 16 Capsules


4 Advantage card points. Boots Paracetamol 500mg Capsules for effective pain relief. Gentle on the stomach, easy to swallow. Suitable for: Adults and Children over 12 years.Active Ingredient: Paracetamol.See details below, always read the label. FREE Delivery on orders over 45 GBP. (Barcode EAN=5045094198825)